# SDR ASAA9540071

- Difficulty date: October 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N767AS
- Make and model: Boeing 737490
- Aircraft serial: 27081
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Wiring
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - DURING MAINTENANCE CHECK, THE AFT FOUR EMERGENCY EXIT FLOOR TRACK LIGHTS WERE FOUND INOPERATIVE.  RECONNECTED TRACK WIRING AND LIGHTS OPERATED NORMALLY.  (M)
